On the best approximation of periodic functions of two variables by polynomial splines

Authors

  • N. P. Korneichuk

Abstract

We consider the problem of the best approximation of periodic functions of two variables by a subspace of splines of minimal defect with respect to a uniform partition.

Published

25.01.2000

Issue

Section

Research articles

How to Cite

Korneichuk, N. P. “On the Best Approximation of Periodic Functions of Two Variables by Polynomial Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 1, Jan. 2000, pp. 52-57, https://umj.imath.kiev.ua/index.php/umj/article/view/4396.